# SDR 99ZZZX4415

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N420GC
- Make and model: Cessna 421B
- Aircraft serial: 421B0464
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Slip Joint
- Condition: Deformed
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EXHAUST SLIP JOINT WAS BULGED AND DEFORMED INTERNALLY, NOT REAL VISIBLE FROM OUTSIDE.  SLIP JOINT WOULD NOT MOVE IN EITHER DIRECTION.  REPLACED WITH K9910314.1.  THE BAD SLIP JOINT WAS A SEALLESS TYPE PART NR 8, MFG UNKNOWN.
